| Model Number |
500004500000 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/01/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when using the bd pyxis¿ medbank tower, drawers failed to open.The customer stated that this malfunction occurred while dispensing the medication.There were no adverse events or injuries reported based on this event.
Additional Manufacturer Narrative
A review of the complaint history for sn (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6) was performed from the date of manufacture, 28-jan-2021 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, it was determined that the device's drawers failed to open.A technical support specialist (tss) activated a test account and investigated the reported drawer issue.The tss identified that multiple drawers were not being recognized by the system, indicating a possible drawer board failure.A field service engineer (fse) investigated the reported drawer communication issue and guided the customer through a power cycle of the cabinet and all-in-one workstation to re-establish communication between the system components.Following the restart, the fse confirmed that the communication issue had cleared and verified with the customer that all affected drawers were detected and opened successfully without further issues.Tss confirmed the drawer power switches were found in the off position.The drawers were powered back on, and functionality was verified with the client.The client confirmed the issue was resolved.The system functioned as intended after the field service engineer assisted the customer to resolve the issue.